Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some Tauberian theorems with applications to approximation theory
HTML articles powered by AMS MathViewer

by Harold S. Shapiro PDF
Bull. Amer. Math. Soc. 74 (1968), 500-504
References
  • Paul L. Butzer, Zur Frage der Saturationsklassen singulärer Integraloperatoren, Math. Z 70 (1958), 93–112 (German). MR 0099600, DOI 10.1007/BF01558578
  • P. L. Butzer, Representation and approximation of functions by general singular integrals. IA, IB, Nederl. Akad. Wetensch. Proc. Ser. A 63 = Indag. Math. 22 (1960), 1–24. MR 0111973
  • P. L. Butzer, Fourier-transform methods in the theory of approximation, Arch. Rational Mech. Anal. 5 (1960), 390–415 (1960). MR 117480, DOI 10.1007/BF00252917
  • G. G. Lorentz, Approximation of functions, Holt, Rinehart and Winston, New York-Chicago, Ill.-Toronto, Ont., 1966. MR 0213785
  • 5. H. S. Shapiro, Smoothing and approximation of functions, Matscience Report 55, The Institute of Mathematical Sciences, Madras-20, India, 1967 (mimeographed).
  • A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776
Additional Information
  • Journal: Bull. Amer. Math. Soc. 74 (1968), 500-504
  • DOI: https://doi.org/10.1090/S0002-9904-1968-11980-9
  • MathSciNet review: 0225074